# SDR CA050411004

- Difficulty date: April 10, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,358 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Part serial: CAC32075F
- Condition: Failed
- Location: Engine
- Part time: 16,608 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) CREW WAS PREPARING TO LIFT OFF AND HEARD A LOUD BANG AND FELT A TWITCH.  MAINTENANCE REMOVED THE COMPRESSOR AND REPLACED IT WITH A SERVICABLE UNIT.  AIRCRAFT TEST FLOWN AND RETURN TO SERVICE.  AT MAINTENANCE FACILITY THE CASE WAS SPLIT AND THE SIXTH STAGE STATORS HAD BEEN DAMAGED, HOWEVER NO EVIDENCE WAS FOUND INDICATING FOD FROM THE INTAKE.
